# SDR SWAA2023061458214

- Difficulty date: June 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 66,064 hours, 39,087 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE CAME OUT OF CONTAINER WHILE OPENING THE DOOR.<[01] C/W MT 725-61-06; REPACKED L1 DOOR SLIDE. AC OK FOR SERVICE.
